# SDR EIA2001192

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND LT WING SURGE TANK WS 1516 UPPER RIB STRINGER 6 AFT BOLT HOLE CRACKED.  REPAIRED UPPER RIB CHORD PER SRM 57-10-05 FIG 4.  (M)
